MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ACCU-CHEK INFORM II TEST STRIPS; BLOOD GLUCOSE MONITORING TEST STRIPS

ROCHE DIAGNOSTICS ACCU-CHEK INFORM II TEST STRIPS; BLOOD GLUCOSE MONITORING TEST STRIPS
Catalog Number 05942861001
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The inform ii meter serial number was (b)(6).Both levels of qc were acceptable within 24 hours of the event.The test strips were requested for investigation.On a regular basis, inform strips of lots currently valid in the market are tested as part of routine retention testing and results have passed the internal inspection.
 
Event or Problem Description
The initial reporter complained of discrepant high results for 1 patient tested on an accu-chek inform ii meter + rf compared to the laboratory.At 7:48 a.M., the result from the meter from a finger stick was > 600 mg/dl.At 7:50 a.M., the result from the meter using a different finger stick was > 600 mg/dl.A sample was drawn for the laboratory at 8:03 a.M.With a result of 83 mg/dl.The result from the laboratory was believed to be correct.The patient was asymptomatic.
 
Additional Manufacturer Narrative
The customer did not return the test strips for investigation.As no product was returned, a specific root cause could not be determined.

Brand Name
ACCU-CHEK INFORM II TEST STRIPS
Common Device Name
BLOOD GLUCOSE MONITORING TEST STRIPS
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24529585
Report Number1823260-2026-00794
Device Sequence Number18726370
Product Code LFR
UDI-Device Identifier00365702428102
UDI-Public00365702428102
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K121679
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05942861001
Device Lot Number671701
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/13/2026
Supplement Date Received by Manufacturer03/26/2026
Initial Report FDA Received Date03/06/2026
Supplement Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CELEXA; DEXTROSE 50% - AS NEEDED; FOLIC ACID; GLUCAGEN INJECTION - AS NEEDED; HEPARIN 5000 UNITS - EVERY 8 HRS; IMDUR; LACIX; LANTUS INSULIN - NIGHTLY; LIPITOR; LISPRO INSULIN - AS NEEDED AND BEFORE MEALS; MEDROL; REQUIP; ROBAXIN; SODIUM BICARB - 2X/DAY; WELLBUTRIN
Patient Age81 YR
Patient SexFemale